# SDR CA021220010

- Difficulty date: December 20, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,388 hours
- Engine: Pwa JT15D4
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Nicked
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NICKS ON UPPER LUGS OF WING CARRY THROUGH FITTINGS ON FWD & REAR SPARS.
